MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7PROH-HD-12Q
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable was damaged on the camera head.The issue was found during a procedure and there were no reports of patient harm.
 
Additional Manufacturer Narrative
E2: health professional ¿ (blank) and e3: occupation ¿ no information provided.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned for evaluation and the customer's allegation was confirmed.As a result of the cable unit damage, water tightness was lost.Based on the results of the investigation, it is likely that the following led to the malfunction: cause traced to user error.The event can be prevented by following the instructions for use which state: - never excessively bend, pull, twist, coil, squeeze, or crush the camera cable.Doing so could damage the camera cable.Olympus will continue to monitor field performance for this device.Three attempts were performed to obtain additional information, but no response was received from the customer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h6 investigation conclusion code and h11.Based on the results of the investigation, it is likely that the following led to the malfunction: cause not established.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19262648
Report Number3002808148-2024-32763
Device Sequence Number12415752
Product Code GCJ
UDI-Device Identifier04953170228865
UDI-Public04953170228865
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7PROH-HD-12Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer06/28/2024
11/06/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/10/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown